I have been receiving IVIG for nearly 9 yrs. At first, I used Gammunex with fairly mild side effects. Then my supplier insisted it was no longer available and put me on Gammagard that caused bad headaches, fatigue, pain and some nausea. I finally wrote to IG Living regarding how I could get back to Gammunex. They quickly responded that all I needed to do was have my doctor write an RX for "Gammunex Only" and that did it!! I do much better now. My premeds are 400 mg Ibuprofen, 25 Benadryl, 50 mg IV solu-cortef pre and post treatment. I also take my RX headache meds and pain meds as I also suffer from FM and chronic fatigue. I am doing much better now and no longer have to wipe out my schedule for a week after tx! Thank God for the resource of IG Living! I do have problems sleeping the first and often second night after tx that I am sure is due to the steroid. I just block out a few days to adjust and rest when I can. But, so much better than I did with Gammagard!!
our 17 year old cairn terrier has been on Apoquel for 4 mos. the itching, decreased but never stopped. He has been lethargic, urinating more then usual. He has urinated in front of me, also not wanting to stay outside, or even go outside. which is causing more messes to clean up. He has had two seizures which he has never had his whole life. I believe it is the medication that has caused them. He takes mg. tablets, we decreased it to 1/2, he is still having all the symptoms I have described but the seizures started at 1/2 the dose. I am very much convinced Apoquel has caused the seizures.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.